# SDR NSVA20070140

- Difficulty date: May 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 23,442 hours, 35,534 cycles
- Engine: Pwa PT6A6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Loose
- Location: Oil Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

RT ENG OIL PRESS FLUCTUATED BETWEEN  65-70 THEN DROPPED BELOW 60 PSI WITH LOW OIL PRESS LIGHT ILLUMINATED.  INFLIGHT SHUTDOWN.  TIGHTENED OIL COOLER RETURN LINE FITTING IAW BE1900 MM 71-00-00, GROUND RAN AIRCRAFT 20 MIN IAW CRUISE CONFIGURATION, ALL ENGINE PARAMETERS NORMAL, NO FURTHER LEAKAGE DETECTED.
